Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: Methodology of Mathematical Economics and Econometrics. by Gerhard Tintner
Review by: Jon Cunnyngham
Journal of Economic Literature
Vol. 8, No. 4 (Dec., 1970), pp. 1247-1248
Stable URL: http://www.jstor.org/stable/2720749
Page Count: 2
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
1247
    1247
  • Thumbnail: Page 
1248
    1248